欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Multiparameter Higher Order Daehee and Bernoulli Numbers and Polynomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 775-785
       
 
Searching for a Target Whose Truncated Brownian Motion

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 786-798
       
 
On Graphs with Same Distance Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 799-807
       
 
Size Biased Lindley Distribution and Its Properties a Special Case of Weighted Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 808-819
       
 
The Gravitational Attraction between Hemispherical Masses

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 820-834
       
 
Axiomatic Differential Geometry III-3-Its Landscape-Chapter 3: The Old Kingdom of Differential Geometers

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 835-845
       
 
Solvability of Chandrasekhar’s Quadratic Integral Equations in Banach Algebra

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 846-856
       
 
Global Existence of Solutions of the Gierer-Meinhardt System with Mixed Boundary Conditions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 857-867
       
 
The Spatial Variation Characteristics of Physical Conditions of College Students in Jiangsu Province

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 868-877
       
 
An Unsteady Two-Dimensional Complex Variable Boundary Element Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 6 Page: 878-891